# SDR 04FDEA02646

- Difficulty date: September 4, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC2008508
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 635 GL DELAMINATED AND ONE GOUGE.  REPAIRED PANEL 635 GL BY FABRICATING AND BONDING NEW SKINS, DOUBLERS AND CORE IAW TPS 1001 REV  E, DAC DWG ARC2008 AND FEDEX EA 8-5750-81442.  REFERENCE N/R N00239.
